# SDR QXEA2019092400367

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 42,884 hours, 45,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 85210276101
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LINKAGE SEPARATED. REMOVED FROM SERVICE. REPLACED & RESECURED HANDRAIL LOWER STRUT BUSHING. AIRCRAFT RETURNED TO SERVICE.
